# SDR UIEA2024112801128

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 1 LH, WEATHER SEAL DETERIORATED( REMOVED DETERIORATED WEATHER SEALANT AT WINDOW 1LF, LOCATED, CLEANED, PREPARED, MASKED AND APPLIED SEALANT, RESTORED WEATHER AERODYNAMIC SEALANT REPAIR AS REQUIRED AT 1LF WINDOW AREA, PER BOEING 767-300 AMM 56-11-00-398-026. NO FURTHER DEFECTS NOTED )
